# SDR MASA200600634

- Difficulty date: March 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 6,029 hours, 4,356 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: SH67059062003
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6078 PHX - DOOR INDICATION C/B'S POPPED AND WOULD NOT RESET.  MX FOUND THE AFT CARGO DOOR INDICATION WIRING HARNESS DAMAGED.  MX REMOVED AND REPLACED HARNESS.
